Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 177, NWS Atlanta, GA

July 11, 2013Hamilton County, Tennessee; Dade County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 11, 2013, 12:15 AM EDT for Hamilton County, Tennessee; Dade County, Georgia. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2013, 12:15 AM EDT (04:15 UTC)
Expired
Jul 12, 2013, 12:08 AM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 15.27 ft at Jul 11, 2013, 6:00 AM EDT.

actionminormoderate5101507/1107/1207/13
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WGUS42 KFFC 110415
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 AM EDT THU JUL 11 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES.


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC083-TNC065-111815-
/O.NEW.KFFC.FL.W.0177.130711T0415Z-130712T0454Z/
/ENGG1.1.ER.130711T0403Z.130711T1200Z.130711T2254Z.UU/
1215 AM EDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT.
* AT 12 AM THURSDAY THE STAGE WAS 12 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING 
  AND CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

$$
4 follow-up statements
991 
WGUS82 KFFC 110834
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 


GAC083-TNC065-112233-
/O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T0730Z/
/ENGG1.1.ER.130711T0401Z.130711T0800Z.130712T0130Z.UU/
433 AM EDT THU JUL 11 2013

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL LATE TONIGHT. 
* AT 4 AM THURSDAY THE STAGE WAS 14.9 FEET...RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE TONIGHT.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.

  

$$

GAC115-112233-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
433 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM WEDNESDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570.0 FEET. 
* AT 572.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
  

$$

GAC059-133-219-112233-
/O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1800Z/
/PNFG1.1.ER.130710T2001Z.130711T0815Z.130713T1200Z.NO/
433 AM EDT THU JUL 11 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY AFTERNOON. 
* AT 4 AM THURSDAY THE STAGE WAS 15.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY 
  MORNING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

  

$$
530 
WGUS82 KFFC 111537
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 AM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

GAC083-TNC065-120537-
/O.EXT.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE 
  IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO 
  LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER 
  WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR 
  FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES 
  THE TENNESSEE BORDER INTO THE TIFTONA AREA.

$$

GAC313-120536-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T1515Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM THURSDAY THE STAGE WAS 16.8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

$$

GAC115-120536-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
1137 AM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.

$$

GAC059-133-219-120536-
/O.EXT.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
1137 AM EDT THU JUL 11 2013

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 11 AM THURSDAY THE STAGE WAS 14.8 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER SHOULD FALL BELOW FLOOD STAGE EARLY SATURDAY.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

$$
503 
WGUS82 KFFC 112216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
616 PM EDT THU JUL 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY 

  COOSA RIVER NEAR PLANT HAMMOND AFFECTING FLOYD COUNTY 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC083-TNC065-121124-
/O.CON.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0524Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL FRIDAY MORNING. 
* AT 6 PM THURSDAY THE STAGE WAS 13.9 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER 
  MIDNIGHT TOMORROW.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON MAR 6 2011.
  

$$

GAC313-121216-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.130711T1000Z.130711T2200Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* UNTIL FURTHER NOTICE. 
* AT 6 PM THURSDAY THE STAGE WAS 17.4 FEET...AND 
  RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16 FEET. 
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE PASTURES...FIELDS 
  AND WOODLANDS UPSTREAM AND DOWNSTREAM FROM THE KEITHS MILL ROAD 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.4 FEET ON DEC 20 2009.
  

$$

GAC115-121216-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.130708T0037Z.130710T1100Z.000000T0000Z.UU/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR PLANT HAMMOND.
* UNTIL FURTHER NOTICE. 
* AT 7 AM THURSDAY THE STAGE WAS 571.8 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 570 FEET. 
* AT 572 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE
  WOODLANDS...FIELDS AND PASTURES ALONG THE RIVER UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE BEHIND PLANT HAMMOND. THE WATER REACHES 
  THE PARKING LOT LEVEL NEAR THE INTAKES BEHIND THE PLANT.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 571.9 FEET ON FEB 21 
  2010.  

$$

GAC059-133-219-121215-
/O.CON.KFFC.FL.W.0176.000000T0000Z-130713T1200Z/
/PNFG1.1.ER.130710T2001Z.130711T0930Z.130713T0600Z.NO/
616 PM EDT THU JUL 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL SATURDAY MORNING. 
* AT 5 PM THURSDAY THE STAGE WAS 13.8 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON DEC 11 2009.
  

$$
978 
WGUS82 KFFC 120408
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 AM EDT FRI JUL 12 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES

 
GAC083-TNC065-120438-
/O.CAN.KFFC.FL.W.0177.000000T0000Z-130712T1124Z/
/ENGG1.1.ER.130711T0401Z.130711T1030Z.130712T0335Z.UU/
1208 AM EDT FRI JUL 12 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12 AM FRIDAY THE STAGE WAS 11.9 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON DEC 7 2011.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 10, 9:24 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 10, 9:24 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT WED JUL 10 2013

.UPDATE...
MUCH OF AFTERNOON AND EARLY EVENING CONVECTION ACROSS CENTRAL GA
HAS WANED THOUGH A CLUSTER OF STRONG STORMS AHEAD OF AN UPPER
SHORTWAVE HAS PUSHED SOUTHWARD INTO NORTH GA AND MAY CONTINUE TO
POSE ADDITIONAL FLASH FLOODING THREATS. SHORT TERM HI-RES GUIDANCE
IN DECENT AGREEMENT WITH SHORTWAVE ACROSS TENNESSEE BRINGING
ENHANCED SHOWER AND THUNDERSTORM POTENTIAL INTO NORTH GA NEAR 04-06Z
TONIGHT AS WELL...THOUGH MAY DECREASE IN COVERAGE BY THE TIME IT
GETS CLOSER TO THE ATLANTA METRO AREA. CONFIDENCE IS NOT VERY HIGH
THOUGH ON THIS AND COULD VERY WELL SEE SOME LINGERING DEVELOPMENT
THROUGH THE OVERNIGHT. REST OF FORECAST LOOKS TO BE ON TRACK AS
MOIST UNSTABLE ENVIRONMENT CONTINUES THURSDAY WITH SOME UPPER
LEVEL FORCING FOR ASCENT ALONG WAVE AS IT PUSHES SOUTHEASTWARD.
WILL CONTINUE TO KEEP CURRENT FLASH FLOOD WATCH GOING FOR PORTION
OF NORTHEAST AS SOME STORMS HAVE WARRANTED SEVERAL ISOLATED FLASH
FLOOD WARNINGS ALREADY THIS EVENING AND CANNOT RULE OUT MORE AS
CONVECTION CONTINUES TO MOVE INTO AREA. REST OF FORECAST LOOKS TO
BE ON TRACK AND SO HAVE MADE ONLY MINOR OTHER ADJUSTMENTS TO TEMP
AND DEWPT TRENDS TONIGHT DUE TO INFLUENCE OF CONVECTION. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 811 PM EDT WED JUL 10 2013/

PREV DISCUSSION... /ISSUED 355 PM EDT WED JUL 10 2013/

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
THE AREA THIS AFTERNOON. AS FOR THE BIG PICTURE...THE LARGE UPPER
LEVEL HIGH PRESSURE RIDGE OVER THE PLAINS CONTINUES AND BEGINS TO
SHIFT A BIT EAST IN THE SHORT TERM. THERE IS ALSO ANOTHER WEAKER
UPPER RIDGE OUT OVER THE ATLANTIC WITH A WEAK TROF AND MOISTURE
PLUME WEDGED IN BETWEEN THE TWO RIDGES. THIS TROPICAL PLUME
CONTINUES TO PUMP MOISTURE ACROSS THE REGION. THE MAIN SURFACE COLD
FRONT NOW EXTENDING FROM THE CENTRAL GREAT LAKES STATES TO KS/CO
WILL CONTINUE MOVING SOUTHEAST AND PUSH INTO NW GA BY 00Z-06Z FRI.
THIS FRONT WILL BRING A BIT DRIER AIR MASS INTO NW GA FRI MORNING BUT
NOT SURE IF THAT FRONT WILL MOVE THAT FAR BY 12Z FRI. WILL DEFIANTLY
HAVE TO MONITOR ITS MOVEMENT. WITH INCREASED LIFT FROM THE
APPROACHING FRONT...MOISTURE INCREASING ACROSS THE AREA...AND
INCREASED INSTABILITY THU...EXPECT INCREASED COVERAGE AND INTENSITY
OF SHRA/TSRA DEVELOPMENT ACROSS THE REGION THURSDAY. CANNOT RULE OUT
STRONG TO ISOLATED SEVERE STORMS WITH DAMAGING WINDS AND POSSIBLY
LARGE HAIL. ANOTHER THING TO KEEP IN MIND...WITH THE SATURATED SOILS
AND A TONE OF DROUGHT STRICKEN TREES...IT WILL NOT TAKE SEVERE
WINDS...60MPH OR GREATER...TO KNOCK TREES DOWN.

01

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED AS MODELS CONTINUE TO
SHOW A WEAK FRONT STALLING ACROSS CENTRAL GA ON FRIDAY WITH SOME
DRIER AIR FILTERING INTO NORTH GA BEHIND THE FRONT. ADJUSTED
DAYTIME TEMPS UP A BIT NORTH OVER THE WEEKEND AS THE DRIER AIR
SHOULD RESULT IN MORE SUNSHINE AND LESS STORM COVERAGE THERE. THE
GREATER CHANCES FOR STORMS SHOULD REMAIN FOCUSED ALONG AND SOUTH
OF THE FRONT AND CURRENT FORECAST STILL HAS A GOOD HANDLE ON THIS.
THERE IS STILL MUCH UNCERTAINTY ON THE PATH AND POSSIBLE EFFECTS OF
T.S. CHANTAL OVER THE WEEKEND. THE LATEST FORECAST SUGGEST NORTH
AND CENTRAL GA WILL NOT BE EFFECTED BY THE STORM OVER THE
WEEKEND... BUT EARLY NEXT WEEK COULD SEE ADDITIONAL TROPICAL MOISTURE
SPREAD IN OVER THE AREA... AND CONTINUE THE WET PATTERN INTO MID
NEXT WEEK.

39

PREV LONG TERM DISCUSSION... /ISSUED 357 AM EDT WED JUL 10 2013/

LONG TERM /FRIDAY THROUGH TUESDAY/...
STALLED FRONTAL BOUNDARY STILL SITUATED ACROSS CENTRAL/SOUTH
PORTIONS OF THE CWFA ON FRIDAY. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY...ESPECIALLY
DURING PEAK HEATING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING OF ALREADY
SATURATED SOILS. MODELS HAVE THE FRONT BECOMING NEARLY DIFFUSE
ACROSS SOUTH CENTRAL GA ON SATURDAY...BUT THE BOUNDARY COULD STILL
PROVIDE SOME FOCUS FOR CONVECTIVE ACTIVITY MAINLY ACROSS THE
SOUTHERN ZONES.

FORECAST FOR THE LATE WEEKEND INTO EARLY NEXT WEEK WILL DEPEND
HEAVILY UPON THE TRACK OF CHANTAL. THE EXACT MOVEMENT OF CHANTAL
WILL BE INFLUENCED BY THE WEAK FRONTAL BOUNDARY AND RIDGING BUILDING
IN ALONG THE SPINE OF THE APPALACHIANS. ALL INTERESTS IN GA SHOULD
MONITOR THE FORECAST FOR T.S. CHANTAL OVER THE WEEKEND. PLEASE REFER
TO NHC FOR THE LATEST TRACK GUIDANCE.

NLISTEMAA

&&

.HYDROLOGY...
THE FLASH FLOOD WATCH OVER PORTIONS OF EAST CENTRAL GEORGIA FROM
2 PM TODAY UNTIL 2 AM TONIGHT WILL BE ALLOWED CONTINUE AS THIS
AREA HAS SEEN SO MUCH RAINFALL THE PAST FEW DAYS THAT FLASH FLOOD
GUIDANCE IS ESPECIALLY LOW... AND AN INCH OR SO OF RAINFALL IN A
SHORT TIME COULD LEAD TO FLOODING. THE WET PATTERN WILL CONTINUE
ON THURSDAY AS A FRONTAL BOUNDARY PUSHES INTO THE TN VALLEY...
THEN INTO NORTH GA THURSDAY EVENING. ABUNDANT MOISTURE AHEAD OF
THE FRONT WILL ALLOW A VERY WET PATTERN TO CONTINUE. AS A
RESULT... A LARGER- SCALE FLOOD THREAT IS POSSIBLE FOR THURSDAY
AFTERNOON AND EVENING... AND A FLOOD WATCH MAY BE NECESSARY FOR A
MUCH LARGER AREA... DEPENDING ON THE COVERAGE OF STORMS AND RAINFALL
AMOUNTS THAT OCCUR THIS AFTERNOON AND OVERNIGHT. WILL LET THE
MIDNIGHT SHIFT ADDRESS THIS POTENTIAL AND POST A FLASH FLOOD WATCH
IF CONDITIONS AND EXPECTED RAINFALL AMOUNTS WARRANT. 39

&&

.AVIATION...
00Z UPDATE...
VFR CONDITIONS TONIGHT WITH 4 KFT CIGS RAISING TO NEAR 8
KFT...THEN MVFR TO LOW END VFR CIGS THURSDAY AFTER 11Z AND
POSSIBLY LOWER VSBYS WITH ANY STORM DEVELOPMENT. MOST DEVELOPMENT
SHOULD BE DIMINISHING THIS EVENING THOUGH AN ISOLATED SHOWER OR
THUNDERSTORM CANNOT BE RULED OUT. A WAVE APPROACHING THE NORTHERN
SITES NEAR 06Z TONIGHT MAY BRING AN ENHANCED CHANCE FOR
DEVELOPMENT THOUGH CONFIDENCE IS LOW ON THIS RIGHT NOW AND WILL
LEAVE OUT OF TAF FOR TIME BEING. BEST CHANCE FOR TSRA LOOKS TO BE
AFTER 19Z THURSDAY. WINDS STAYING MAINLY SW TO NW AT 7 KTS OR LESS
WITH VRB GUSTS POSSIBLE IN ANY STORM DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND TIMING OF PRECIP.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  87  70  86 /  60  70  60  50
ATLANTA         72  86  71  86 /  60  70  60  40
BLAIRSVILLE     68  82  66  84 /  60  70  40  30
CARTERSVILLE    72  87  70  86 /  60  70  40  20
COLUMBUS        74  88  72  87 /  50  70  60  60
GAINESVILLE     72  85  69  86 /  60  70  60  40
MACON           72  89  72  87 /  50  70  70  60
ROME            72  88  69  86 /  60  60  40  20
PEACHTREE CITY  71  87  70  86 /  50  70  60  40
VIDALIA         73  89  73  87 /  40  70  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BANKS...CLARKE...HALL...JACKSON...MADISON...OGLETHORPE...
WILKES.

&&

SHORT TERM...01/BAKER
LONG TERM....39
AVIATION...BAKER
Hazardous weather outlook, Jul 10, 12:18 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT WED JUL 10 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1218 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR PARTS OF EAST CENTRAL GEORGIA...

AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE
GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING
OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN
DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER
FLOODING...ESPECIALLY ACROSS EAST CENTRAL GEORGIA WHERE HEAVY
RAINS HAVE FALLEN FOR THE LAST FEW DAYS. RAINFALL AMOUNTS
AVERAGING AROUND HALF AN INCH CAN BE EXPECTED ACROSS THE
AREA...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT OF
RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED AND
RIVER LEVELS ARE HIGH...THUS IT WILL NOT TAKE MUCH TO PRODUCE
ADDITIONAL FLOODING.

THUNDERSTORMS WILL PRODUCE OCCASIONAL LIGHTNING... WIND GUSTS TO 45
MPH AND POSSIBLY SOME SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT
TAKE MUCH WIND TO DOWN TREES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL
NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE SAW LAST WEEK...THERE
WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND
THUNDERSTORMS. THIS IS ESPECIALLY THE CASE THURSDAY AND FRIDAY AS
A FRONT MOVES INTO THE STATE. NORTH GEORGIA WILL AGAIN HAVE THE
BEST CHANCES FOR ADDITIONAL RAINFALL AND THERE IS SOME CONCERN
THAT ACCUMULATING HIGH RAINFALL TOTALS MAY LEAD TO MORE
SIGNIFICANT FLOODING ACROSS THE AREA. PERSONS PLANNING OUTDOOR
ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 9:40 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
940 PM EDT WED JUL 10 2013

GAZ001-002-012-110230-
940 PM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...DADE AND
GORDON COUNTIES UNTIL 1030 PM EDT...

AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STEPHENSVILLE TO AUDUBON. MOVEMENT OF
THESE STORMS WAS NEARLY STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...DADE AND GORDON COUNTIES...INCLUDING AREAS AROUND
NICKELSVILLE...TRENTON...AUDUBON...CEDAR GROVE...SUGAR VALLEY...
SUTTLES MILL...NAOMI...LAFAYETTE...LINWOOD...COOPER HEIGHTS...RISING
FAWN...CLOUDLAND CANYON STATE PARK AND RESACA. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.

&&

LAT...LON 3499 8535 3493 8526 3486 8526 3485 8520
      3478 8520 3477 8514 3472 8517 3472 8505
      3462 8505 3464 8491 3461 8486 3461 8471
      3459 8472 3450 8481 3456 8507 3459 8508
      3461 8532 3472 8557 3498 8561
TIME...MOT...LOC 0140Z 302DEG 7KT 3491 8559 3481 8543
          3463 8505 3459 8480
Local storm report, Jul 10, 9:54 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      2 S COHUTTA             34.93N 84.95W
07/10/2013                   WHITFIELD          GA   EMERGENCY MNGR

            CLEVELAND HIGHWAY AT NORTH HILLS DRIVE IS IMPASSABLE DUE
            TO HIGH WATER.

&&

RWILLIS
Local storm report, Jul 10, 10:03 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      5 E DALTON              34.77N 84.88W
07/10/2013                   WHITFIELD          GA   EMERGENCY MNGR

            AIRPORT ROAD NEAR THE MURRAY COUNTY LINE IS CLOSED DUE TO
            2 FEET OF WATER COVERING THE ROADWAY.

&&

RWILLIS
Special weather statement, Jul 10, 10:32 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT WED JUL 10 2013

GAZ001-002-110315-
1032 PM EDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
WALKER AND DADE COUNTIES UNTIL 1115 PM EDT...

AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 21 MILES NORTHWEST OF COLE CITY TO 23 MILES
WEST OF STEPHENSVILLE...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WALKER AND
DADE COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...HOOKER...
MORGANVILLE...NEW ENGLAND...TRENTON...WILDWOOD...CLOUDLAND CANYON
STATE PARK...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...RISING
FAWN...CHICKAMAUGA...COOPER HEIGHTS...FAIRVIEW AND CEDAR GROVE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.

&&

LAT...LON 3499 8527 3486 8526 3485 8520 3478 8520
      3477 8517 3473 8521 3460 8546 3463 8554
      3498 8561 3499 8560
TIME...MOT...LOC 0232Z 288DEG 27KT 3520 8575 3512 8568
          3501 8563 3487 8574 3481 8590
Local storm report, Jul 10, 10:46 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     FLASH FLOOD      TRENTON                 34.87N 85.51W
07/10/2013                   DADE               GA   EMERGENCY MNGR

            SEVERAL ROADS WERE FLOODED. YARDS OF RESIDENCES WERE ALSO
            BEGINNING TO FLOOD.

&&

RWILLIS
Special weather statement, Jul 11, 12:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 AM EDT THU JUL 11 2013

GAZ011-019-110445-
1215 AM EDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA AND
FLOYD COUNTIES UNTIL 1245 AM EDT...

AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TIDINGS TO 14 MILES SOUTHWEST OF
CHATTOOGAVILLE...MOVING SOUTHEAST AT 25 MPH. TREES CAN EASILY COME
DOWN WITH ALREADY WET SOIL.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHATTOOGA
AND FLOYD COUNTIES THROUGH 1245 AM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE HOLLAND...CHATTOOGAVILLE...TIDINGS...JAMES H. FLOYD
STATE PARK...LYERLY...ARMUCHEE...COOSA...SHANNON...PINSON...ROME...
CAVE SPRING AND LINDALE.

&&

LAT...LON 3452 8523 3443 8510 3442 8511 3440 8509
      3440 8506 3437 8501 3432 8503 3422 8503
      3421 8505 3414 8506 3408 8531 3408 8542
      3436 8548
TIME...MOT...LOC 0415Z 296DEG 23KT 3445 8515 3430 8539
          3422 8562

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Walker, Whitfield52 min
Jul 10, 8:56 PM EDTSpecial Weather StatementFFCMurray, Whitfield49 min
Jul 10, 9:09 PM EDTFlash Flood WarningFFCMurray, Whitfield4 hr
Jul 10, 9:40 PM EDTSpecial Weather StatementFFCDade, Walker50 min
Jul 10, 9:54 PM EDTFlash Flood WarningFFCDade4 hr
Jul 10, 10:32 PM EDTSpecial Weather StatementFFCDade, Walker43 min
Jul 10, 10:53 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker52 min
Jul 10, 11:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd43 min
Jul 11, 12:15 AM EDTSpecial Weather StatementFFCFloyd30 min
Jul 11, 2:04 AM EDTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Gordon, Murray, Walker and 1 more6 hr
Jul 11, 3:58 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 73 more24 hr
Jul 11, 6:18 AM EDTRiver Flood WarningFFCWhitfield41 hr
Jul 11, 5:14 PM EDTSpecial Weather StatementFFCTwiggs46 min
Jul 11, 6:44 PM EDTSpecial Weather StatementFFCCrawford, Taylor46 min
Jul 11, 6:47 PM EDTSpecial Weather StatementFFCStewart, Webster43 min
Jul 11, 6:50 PM EDTSpecial Weather StatementFFCBleckley, Pulaski, Wilcox40 min
Jul 11, 7:11 PM EDTSpecial Weather StatementFFCJasper, Putnam49 min
Jul 11, 7:29 PM EDTFlash Flood WarningFFCJasper, Morgan, Putnam4 hr
Jul 11, 7:34 PM EDTSpecial Weather StatementFFCDodge, Laurens, Wilcox26 min

Nearby

River Flood Warnings in Tennessee, 2013River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.